| Model Number |
72404256 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not achieving full rigidity.A potential kink in the pump tubing was suspected; however, the presence of a kink could not be confirmed, as no specific issue was identified with any individual component of the device.The suspected cause of the malfunction was either long term device use or changes associated with the healing process that may have resulted in a tubing kink.As a result, a surgical revision procedure was performed to replace the pump.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01
serial number: n/a
batch/lot number: 1100786294
model/catalog description: reservoir flat iz 100 ml
unique identifier (udi) #:(b)(4).